# SDR FDEA202108242079

- Difficulty date: August 24, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N842FD
- Make and model: Boeing 777FHT
- Aircraft serial: 38969
- Aircraft time: 40,165 hours, 6,087 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110568
- Part serial: 25934
- Condition: Leaking
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TIRE PRESSURE EICAS.  COMPLIED WITH EICAS  PROCEDURES.  EMERGENCY DECLARATION MADE BY ATC IN  ORDER FOR US TO USE RUNWAY 36C TO LAND.       FOUND NO VISUAL DEFECTS WITH TIRE. R&R'D #1 MLG  TIRE/WHEEL ASSY PER AMM 32-45-01-4. OK FOR SERVICE.
